# SDR USAA2014101700008

- Difficulty date: October 15, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N274AY
- Make and model: Airbus A330-323
- Aircraft serial: 342
- Aircraft time: 66,635 hours, 9,534 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod End
- Part number: 201428602
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEAR CHANGE RT MLG SHORTENING MECHANISM ADJUSTABLE LINK LOWER ROD END SPLIT BEARING & ATTACH PIN CORRODED.  R & R ROD END BEARING ASSEMBLY IAW AMM 32-11-13-400-801A.
